# SDR HNAA2021020200038

- Difficulty date: January 4, 2021
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 46,934 hours, 43,503 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Condition: Cracked
- Location: Engine Mount
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ENGINE LOWER FWD YOKE APPEARS TO BE CRACKED.....PERFORMED HFEC INSPECTION IAW EASI NDTM RELEVANT INDICATION NOTED ET EASI 8958....REMOVED AND REPLACED THE RH ENGINE LOWER FORWARD YOKE IAW PIEDMONT EO1-54-20-0448.
